# SDR QXEA2016051100303

- Difficulty date: May 4, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON SEAT TRACK NR 11 COMMON TO SEAT 12 HAS ELONGATED HOLES BOTH INBD AND OTBD SEAT TRACK SPLICES.  LOCATED & DRILLED SEAT TRACK SPLICES AT SEAT TRACKS 11 & 12 IAW SRM 51-40-07 & DWG 85328201, REV E.
